# SDR DALA2024051005100

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38730
- Aircraft time: 28,111 hours, 14,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Inter/Exter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5877462) INTERIOR OVERWING EMER EXIT LIGHT FLASHES INTERMITTENTLY. RESET EMERGENCY EXIT LIGHTS IAW B737 AMM 33-50 OPS CHK NML.
